Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rdjersey

Accutane and whiteheads

I have been on accutane for about 3 months at 40Mgs a day, I weigh 180lbs and am taking a low dose to be more careful (because of occasional drinking). Anyway most of the larger cysts i had gotten have dissappeared but i now get a bunch of tiny whiteheads right under the skin.....which i stubbornly pick and turn they turn very red and inflamed. What can i take to get rid of this little whiteheads....I tried toner and salyic acid but no real success. THese are only on my forehead for some odd reason too!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×